# SDR R61A2022101400625

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000019
- Aircraft time: 38,926 hours, 29,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Finger Doubler
- Part number: 17085070001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - AFT CARGO FWD FINGER DOUBLER HAS CORROSION AS MARKED.  REPLACED AFT CARGO FINGER DOULBER PN: 170-85070-001 REF EMB SRM 51-40-02.  RESTORE FINISH REF EMB SRM 51-23-04,51-23-05 AND 51-23-06
